A specific form of Grothendieck inequality for the 2-dimensional case, with applications to c-asterisk algebras.

Jameson, G. J. O. (1994) A specific form of Grothendieck inequality for the 2-dimensional case, with applications to c-asterisk algebras. Proceedings of the Edinburgh Mathematical Society, 37 (3). pp. 521-537. ISSN 0013-0915

[img]
Preview
PDF (download2.pdf)
download2.pdf

Download (527kB)

Abstract

We characterize bilinear forms V on such that V(e, e) = V = 1 in terms of their matrices. For such V we prove that |V(x, y)|2≦φ(|x|2)ψ(|y|2) for all x, y, where φ(x)= V(x, e), ψ(y) = V(e, y). Some other properties of such forms are given.

Item Type:
Journal Article
Journal or Publication Title:
Proceedings of the Edinburgh Mathematical Society
Additional Information:
http://journals.cambridge.org/action/displayJournal?jid=UHY The final, definitive version of this article has been published in the Journal, Proceedings of the Edinburgh Mathematical Society, 37 (3), pp 521-537 1994, © 1994 Cambridge University Press.
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19610
Deposited By:
Deposited On:
12 Nov 2008 15:30
Refereed?:
Yes
Published?:
Published
Last Modified:
08 Aug 2020 01:27